# SDR SWAA2020101322354

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 11,233 hours, 5,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERHEAD SIGN LENS CAMEOFF.  INSTALLED OVERHEAD EMERGENCY SIGN LENS, PER SIP.
